Ultrabornological structures
V. Murali
International Journal of Mathematics and Mathematical Sciences, 1991, vol. 14, 1-8
Abstract:
The purpose of this note is to extend Warner's idea of bornological structures to cover non-locally convex situations and to develop a framework unifying several variations on an ultrabornological theme (for example, ultrabornological spaces, o -ultrabornological spaces, i -ultrabornological algebras). We do this by first generalising the concept of a structure on a vector space as defined by Warner.
Date: 1991
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/14/186975.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/14/186975.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:186975
DOI: 10.1155/S0161171291000972
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().